# SDR USAAD01084

- Difficulty date: April 25, 2001
- Submitted: May 8, 2001
- Operation: Air carrier
- Aircraft: N811US
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48043
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D29985103
- Condition: Unserviceable
- Location: Service Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCO - THE AFT SERVICE DOOR EVACUATION SLIDE INFLATION BOTTLE PRESSURE WAS LOW.  MAINTENANCE REPLACED THE AFT SERVICE DOOR EVACUATION SLIDE.  (M)
